MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5154.96209

Медицинская библиотека · Indian journal of dermatology · 2012

Erythema multiforme following application of hair dye.

Koley Sankha, Sarkar Jyotirindranath, Choudhary Sanjiv, Dhara Suparna, Choudhury Manoj

СтатьяПеревод в очереди

Аннотация

Erythema multiforme (EM) is an acute mucocutaneous hypersensitivity reaction with varying degrees of blistering and ulceration. Common causes of EM are herpes simplex virus infection, mycoplasma infection, drug hypersensitivity, vaccination and drug-virus interaction. EM induced by contact dermatitis is rare. Paraphenylene diamine, a common ingredient in many hair dyes, is well known to produce allergic contact dermatitis. We report a 35-year-old lady presenting with EM following severe contact dermatitis to hair dye. So far as we know, this is the first report from India describing EM following contact dermatitis.

Для цитирования: Koley Sankha, Sarkar Jyotirindranath, Choudhary Sanjiv, Dhara Suparna, Choudhury Manoj. Erythema multiforme following application of hair dye.. Indian journal of dermatology. 2012. DOI: 10.4103/0019-5154.96209.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.